# SDR R61A201705130363

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556402
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE AFT SERVICE DOOR LOWER CENTER SEAL REST.  REMOVED AND REPLACED THE SERVICE DOOR SEAL REST AND RESTORED SURFACE PROTECTION IAW SRM 51-10-03, 51-40-02, 51-23-04, AND 51-23-06.
